# SDR ASAA2017061021008

- Difficulty date: June 10, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 41,452 hours, 12,488 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 17TCFV
- Condition: Failed
- Location: Nr 1 Hf Sys
- Part time: 22,110 hours, 6,467 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ABOUT 30 MINUTES FROM TOP OF DESCENT,  THE NR 1 COMMS BECAME GARBLED AND BARELY READABLE.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 HF TRANSCEIVER IAW AMM 23-11-21. OPS CHECKED GOOD.  NR 1 COMMS NO LONGER GARBLED AND BARELY READABLE.
